Publication
Title
Different familial transmission patterns in bipolar I disorder with onset before and after age 25
Author
Language
English
Source (journal)
American journal of medical genetics. - New York, N.Y., 1977 - 2002
Publication
New York, N.Y. : 2001
ISSN
0148-7299
Volume/pages
105(2001), p. 765-773
ISI
000172470900019
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.03.2017
To cite this reference